MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated architect free t4 results generated on the arhcitect i2000sr analyzer.The customer retests the free t4 result when it exceeds the upper limit.The customer says it often occurs in outpatients.The following data was provided: on (b)(6) 2024: sample id (b)(6): initial result = 2.15 ng/dl; repeat result = 1.57 ng/dl sample id (b)(6): initial result = 1.68 ng/dl; repeat result = 1.38 ng/dl on (b)(6)2024: sample id (b)(6): initial result = 1.84 ng/dl; repeat result = 1.58 ng/dl sample id (b)(6): initial result = 1.64 ng/dl; repeat result = 1.24 ng/dl sample id (b)(6): initial result = 1.60 ng/dl; repeat result = 1.21 ng/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated architect free t4 results generated on the arhcitect i2000sr analyzer.The customer retests the free t4 result when it exceeds the upper limit.The customer says it often occurs in outpatients.The following data was provided: on (b)(6) 2024: sample id (b)(6): initial result = 2.15 ng/dl; repeat result = 1.57 ng/dl; sample id (b)(6): initial result = 1.68 ng/dl; repeat result = 1.38 ng/dl.On (b)(6) 2024: sample id (b)(6): initial result = 1.84 ng/dl; repeat result = 1.58 ng/dl; sample id (b)(6): initial result = 1.64 ng/dl; repeat result = 1.24 ng/dl; sample id (b)(6): initial result = 1.60 ng/dl; repeat result = 1.21 ng/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After review of this submission, it was discovered section a1 - patient identifier needed to be updated to document the multiple sample ids noted in section b5.Correction to section a1 updated to multiple and include here the complete sample ids: (b)(6); (total of 5 different patients).The complaint investigation for falsely elevated architect free t4 results included a search for similar complaints, and the review of complaint text, trending data, labeling, and in-house testing.Return testing was not performed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did identify an increase in complaint activity for lot 56001ud00, however, no related trends were identified regarding commonalities for complaint lot number and issue.Additionally, in-house performance testing was completed which indicates the product is performing as expected.A review of device history record did not identify any non-conformances or deviations associated with the list number and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified for architect free t4 reagent lot 56001ud00.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19203550
Report Number3005094123-2024-00213
Device Sequence Number8034689
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)240923(10)56001UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Catalogue Number07K65-34
Device Lot Number56001UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD,03M74-01, (B)(6); ARC I2K PROC MOD,03M74-01, (B)(6)
Patient SexUnknown